Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

 About the Institute
 Staff publications
 Academic Council
 Dissertation Councils
 Chair at MIPT
 Journals and Books
 In memoriam

8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map

Grinevich Petr Georgievich
(recent publications)
| by years | scientific publications | by types |

1. F. Coppini, P. G. Grinevich, P. M. Santini, “Periodic rogue waves and perturbation theory”, Encyclopedia of Complexity and Systems Science, eds. R. A. Meyers, Springer Science+Business Media LLC, 2022, 1–22 (Published online)  crossref
2. Simonetta Abenda, Petr G. Grinevich, “Edge vectors on plabic networks in the disk and amalgamation of totally non-negative Grassmannians”, Adv. Math., 406 (2022), 108523 , 57 pp.  mathnet  crossref  zmath  isi  scopus (cited: 17)
3. Simonetta Abenda, Petr G. Grinevich, “Geometric nature of relations on plabic graphs and totally non-negative grassmannians”, Int. Math. Res. Not. IMRN, 2022, 162 (Published online) , 66 pp.  mathnet  crossref  isi
4. P. G. Grinevich, R. G. Novikov, Uspekhi Mat. Nauk (to appear)  mathnet
5. P. G. Grinevich, P. M. Santini, Uspekhi Mat. Nauk (to appear)  mathnet

6. Simonetta Abenda, Petr G. Grinevich, “Real regular KP divisors on 𝙼-curves and totally non-negative Grassmannians”, Letters in Mathematical Physics, 112, (2022), 115 (Published online) , 64 pp. https://doi.org/10.1007/s11005-022-01609-z  crossref

7. V. M. Buchstaber, A. N. Varchenko, A. P. Veselov, P. G. Grinevich, S. Grushevsky, S. Yu. Dobrokhotov, A. V. Zabrodin, A. V. Marshakov, A. E. Mironov, N. A. Nekrasov, S. P. Novikov, A. Yu. Okounkov, M. A. Olshanetsky, A. K. Pogrebkov, I. A. Taimanov, M. A. Tsfasman, L. O. Chekhov, O. K. Sheinman, S. B. Shlosman, “Igor' Moiseevich Krichever (on his 70th birthday)”, Russian Math. Surveys, 76:4 (2021), 733–743  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi
8. P. G. Grinevich, P. M. Santini, “The linear and nonlinear instability of the Akhmediev breather”, Nonlinearity, 34:12 (2021), 8331–8358  mathnet  crossref  mathscinet  zmath  adsnasa  isi  scopus (cited: 2)
9. P. G. Grinevich, R. G. Novikov, “Transmission eigenvalues for multipoint scatterers”, Eurasian Journal of Mathematical and Computer Applications, 9:4 (2021), 17–25  mathnet  crossref  isi  scopus

10. P. G. Grinevich, R. G. Novikov, “Creation and annihilation of point-potentials using Moutard-type transform in spectral variable”, J. Math. Phys., 61 (2020), 093501 , 7 pp., arXiv: 1911.09627  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  scopus (cited: 2)
11. F. Coppini, P. G. Grinevich, P. M. Santini,, “Effect of a small loss or gain in the periodic nonlinear Schrödinger anomalous wave dynamics”, Phys. Rev. E (3), 101:3 (2020), 032204 , 8 pp.  mathnet  crossref  mathscinet  adsnasa  isi (cited: 6)  elib  scopus (cited: 9)

12. P. G. Grinevich, P. M. Santini, “The finite-gap method and the periodic NLS Cauchy problem of anomalous waves for a finite number of unstable modes”, Russian Math. Surveys, 74:2 (2019), 211–263  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 11)  elib  scopus (cited: 12)
13. P. G. Grinevich, P. M. Santini, “Numerical instability of the Akhmediev breather and a finite-gap model of it”, Recent Developments in Integrable Systems and Related Topics of Mathematical Physics (Kezenoi-Am, Russia, 2016), Springer Proceedings in Mathematics & Statistics, 273, eds. Viktor M. Buchstaber, Sotiris Konstantinou-Rizos, Alexander V. Mikhailov, Springer, 2019, 3–23  crossref  zmath  elib  scopus (cited: 10)
14. D. Pierangeli, M. Flammini, L. Zhang, G. Marcucci, A. J. Agranat, P. G. Grinevich, P. M. Santini, C. Conti, E. DelRe, “Observation of Fermi-Fasta-Flam-Tsingou recurrence in optical experiment”, The XXII workshop of the Council of Nonlinear Dynamics of the Russian Academy of Sciences, Journal of Oceanological Research, 47, no. 1, 2019, 108  crossref  crossref  elib
15. P. G. Grinevich, R. G. Novikov, “Moutard transform for the two-dimensional conductivity equation”, Letters in Mathematical Physics, 109 (2019), 2209–2222 , arXiv: 1801.00295  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib  scopus (cited: 3)
16. S. Abenda, P. G. Grinevich, “Reducible M-curves for Le-networks in the totally-nonnegative Grassmannian and KP-II multiline solitons”, Selecta Mathematica, 25 (2019), 43 , 64 pp., arXiv: 1805.05641  crossref  zmath  isi (cited: 4)  elib  scopus (cited: 4)

17. Simonetta Abenda, Petr G. Grinevich, “Real soliton lattices of the Kadomtsev–Petviashvili II equation and desingularization of spectral curves: the $\mathrm {Gr^{ \scriptscriptstyle TP}}(2,4)$ case”, Proc. Steklov Inst. Math., 302 (2018), 1–15  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  elib  scopus (cited: 5)
18. P. G. Grinevich, P. M. Santini, “Phase resonances of the NLS rogue wave recurrence in the quasisymmetric case”, Theoret. and Math. Phys., 196:3 (2018), 1294–1306  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 5)  elib  scopus (cited: 5)
19. P. G. Grinevich, P. M. Santini, “The exact rogue wave recurrence in the NLS periodic setting via matched asymptotic expansions, for 1 and 2 unstable modes”, Physics Letters A, 382 (2018), 973–979 , arXiv: 1708.04535  crossref  mathscinet  zmath  adsnasa  isi (cited: 24)  elib  scopus (cited: 29)
20. S. Abenda, P. G. Grinevich, “Rational degeneration of M-curves, totally positive Grassmannians and KP2-solitons”, Commun. Math. Phys., 361:3 (2018), 1029–1081 , arXiv: 1506.00563  crossref  mathscinet  zmath  adsnasa  isi (cited: 10)  elib  scopus (cited: 15)
21. P. G. Grinevich, P. M. Santini, “The finite gap method and the analytic description of the exact rogue wave recurrence in the periodic NLS Cauchy problem. 1”, Nonlinearity, 31:11 (2018), 5258–5308 , arXiv: 1707.05659  crossref  mathscinet  adsnasa  isi (cited: 29)  elib  scopus (cited: 38)
22. D. Pierangeli, M. Flammini, L. Zhang, G. Marcucci, A. J. Agranat, P. G. Grinevich, P. M. Santini, C. Conti, E. DelRe, “Observation of Fermi-Pasta-Ulam-Tsingou recurrence and its exact dynamics”, Physical Review X, 8:4 (2018), 041017 , 9 pp.  crossref  adsnasa  isi (cited: 39)  elib  scopus (cited: 54)

23. P. G. Grinevich, S. P. Novikov, “Singular solitons and spectral meromorphy”, Russian Math. Surveys, 72:6 (2017), 1083–1107  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi  elib  scopus
24. P. G. Grinevich, R. G. Novikov, “Multipoint scatterers with bound states at zero energy”, Theoret. and Math. Phys., 193:2 (2017), 1675–1679  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 2)  elib  scopus (cited: 3)

25. P. G. Grinevich, R. G. Novikov, “Generalized Analytic Functions, Moutard-Type Transforms, and Holomorphic Maps”, Funct. Anal. Appl., 50:2 (2016), 150–152  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 6)  elib  elib  scopus (cited: 6)
26. P. G. Grinevich, S. P. Novikov, “On $\mathbf{s}$-meromorphic ordinary differential operators”, Russian Math. Surveys, 71:6 (2016), 1143–1145  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 1)  elib  elib  scopus (cited: 1)
27. P. G. Grinevich, P. M. Santini, “An integral geometry lemma and its applications: The nonlocality of the Pavlov equation and a tomographic problem with opaque parabolic objects”, Theoret. and Math. Phys., 189:1 (2016), 1450–1458  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 1)  elib  scopus (cited: 2)
28. V. E. Adler, Yu. Yu. Berest, V. M. Buchstaber, P. G. Grinevich, B. A. Dubrovin, I. M. Krichever, S. P. Novikov, A. N. Sergeev, M. V. Feigin, J. Felder, E. V. Ferapontov, O. A. Chalykh, P. I. Etingof, “Alexander Petrovich Veselov (on his 60th birthday)”, Russian Math. Surveys, 71:6 (2016), 1159–1176  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi  elib
29. P. G. Grinevich, P. M. Santini, “Nonlocality and the inverse scattering transform for the Pavlov equation”, Studies in Applied Mathematics, 137:1 (2016), 10–27 , arXiv: 1507.08205  crossref  mathscinet  zmath  isi (cited: 4)  elib  scopus (cited: 5)
30. P. G. Grinevich, R. G. Novikov, “Moutard transform for the generalized analytic functions”, The Journal of Geometric Analysis, 26:4 (2016), 2984–2995 , arXiv: 1510.08764  crossref  mathscinet  zmath  isi (cited: 6)  elib  scopus (cited: 7)
31. P. G. Grinevich, R. G. Novikov, “Moutard transform approach to generalized analytic functions with contour poles”, Bulletin des sciences math{\e}matiques, 140:6 (2016), 638–656 , arXiv: 1512.08874  crossref  mathscinet  zmath  isi (cited: 4)  elib  scopus (cited: 4)

32. P. G. Grinevich, S. P. Novikov, On the s-meromorphic OD operators, 2015 , 8 pp., arXiv: 1510.06770
33. P. G. Grinevich, A. E. Mironov, S. P. Novikov, “On the non-relativistic two-dimensional purely magnetic supersymmetric Pauli operator”, Russian Math. Surveys, 70:2 (2015), 299–329  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 1)  elib  elib  scopus (cited: 1)
34. P. G. Grinevich, P. M. Santini, D. Wu, “The Cauchy problem for the Pavlov equation”, Nonlinearity, 28:11 (2015), 3709–3754 , arXiv: 1310.5834  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)  elib  scopus (cited: 8)

35. P. G. Grinevich, S. P. Novikov, “Spectrally meromorphic operators and non-linear systems”, Russian Math. Surveys, 69:5 (2014), 924–926  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 3)  elib  elib  scopus (cited: 3)
36. P. G. Grinevich, “Elementy teorii rimanovykh poverkhnostei i teorema Rimana-Rokha”, Geometricheskie metody matematicheskoi fiziki 2. Lektsii letnei shkoly. Voskresenskoe 25–29.06.2012 (Voskresenskoe 25–29 iyunya 2012), eds. B. A. Dubrovin, MAKS Press, Moskva, 2014, 29–60

37. P. G. Grinevich, R. G. Novikov, “Faddeev eigenfunctions for multipoint potentials”, Eurasian Journal of Mathematical and Computer Applications, 1:2 (2013), 76–91  mathnet  crossref  elib  scopus (cited: 7)
38. P. G. Grinevich, S. P. Novikov, “Discrete $SL_n$-connections and self-adjoint difference operators on two-dimensional manifolds”, Russian Math. Surveys, 68:5 (2013), 861–887  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 2)  elib  elib  scopus (cited: 1)
39. P. G. Grinevich, S. P. Novikov, “Singular soliton operators and indefinite metrics”, Bulletin of the Brazilian Mathematical Society, New Series, 44:4 (2013), 809–840  crossref  mathscinet  zmath  isi (cited: 5)  elib  scopus (cited: 5)
40. P. G. Grinevich, P. M. Santini, “Holomorphic eigenfunctions of the vector field associated with the dispersionless Kadomtsev-Petviashvili equation”, Journal of Differential Equations, 255:7 (2013), 1469–1491 , arXiv: 1111.4446  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib  scopus (cited: 3)

41. P. G. Grinevich, R. G. Novikov, “Faddeev eigenfunctions for point potentials in two dimensions”, Physics Letters A, 2012, no. 376, 1102–1106 , arXiv: 1110.3157  crossref  mathscinet  zmath  adsnasa  elib  scopus (cited: 5)

42. P. G. Grinevich, A. E. Mironov, S. P. Novikov, “Two-dimensional Pauli operator in a magnetic field”, Low temperature physics, 37 (2011), 829–833  crossref  adsnasa  scopus  scopus
43. P. G. Grinevich, A. E. Mironov, S. P. Novikov, “Erratum to: Zero level of a purely magnetic two-dimensional nonrelativistic Pauli operator for spin-1/2 particles (Theoretical and Mathematical Physics, (2010), 164, 3, (1110-1127))”, Theoretical and Mathematical Physics, 166:2 (2011), 278  mathnet  mathnet  crossref  crossref  zmath  adsnasa  scopus
44. P. G. Grinevich, S. P. Novikov, “Singular solitons and indefinite metrics”, Doklady Mathematics, 83:1 (2011), 56–58  crossref  mathscinet  zmath  scopus (cited: 3)

45. P. G. Grinevich, A. E. Mironov, S. P. Novikov, “2D-Schrödinger Operator, (2+1) evolution systems and new reductions, 2D-Burgers hierarchy and inverse problem data”, Russian Math. Surveys, 65:3 (2010), 580–582  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 10)  elib  elib  scopus (cited: 7)
46. P. G. Grinevich, A. E. Mironov, S. P. Novikov, “Zero level of a purely magnetic two-dimensional nonrelativistic Pauli operator for spin-$1/2$ particles”, Theoret. and Math. Phys., 164:3 (2010), 1110–1127  mathnet  crossref  crossref  zmath  adsnasa  adsnasa  isi (cited: 3)  elib  scopus (cited: 1)
47. S. Abenda, P. Grinevich, “Periodic billiard orbits on n-dimensional ellipsoids with impacts on confocal quadrics and isoperiodic deformations”, Journal of Geometry and Physics, 60:10 (2010), 1617–1633  crossref  mathscinet  zmath  adsnasa  scopus (cited: 1)

Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2022